# SDR IPXA2021060870289

- Difficulty date: May 20, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12301
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING LOWER L/E SKIN HAS GOUGES BETWEEN STA. XW= 332 TO 344 & YW= 273 TO 280.REPAIRED GOUGED L/H WING LOWER L/E SKIN BETWEEN STA. XW= 332 TO 344 & YW= 273 TO 280 IAW SRM 57-40-01 REPAIR 12 FIG. 201. (MAJOR)
